# SDR AALA20120918013

- Difficulty date: September 18, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 48,782 hours, 6,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0202365001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON FIRST CLASS CLOSET IS MISSING.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS COAT CLOSET LEFT FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
